# SDR SWAA2012111909595

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 42,474 hours, 24,561 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A4810
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPTAIN'S L2 SIDE WINDOW BEGAN ARCING SHORTLY AFTER DEPARTURE. TURNED OFF WINDOW HEAT PER QRH.  ARCING STOPPED.  NO FURTHER PROBLEMS NOTED.  REMOVED AND REPLACED L2 WINDOW PER THE M/M.
